# SDR AALA20170825002

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 56,897 hours, 27,910 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392492
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHEEL NOT TURNING LIGHT ILLUMINATED ON TAKEOFF.  REJECTED TAKEOFF AT 80 KNOTS.  REMOVED AND REPLACED LEFT OUTBOARD ANTI-SKID CONTROL VALVE (VAL3149) PER AMM 32-43-03.  OPERATIONAL CHECK GOOD.
